Forum:

Results 1 to 10 of 10

Thread: First post....about ongoing period whilst on pill?

  1. #1
    Junior Member Array
    Join Date
    Apr 2008
    Posts
    9

    Default First post....about ongoing period whilst on pill?


    I'm pretty much going crazy on this one.

    I started taking the microgynon 30 contraceptive pill on the 10th of last month, the day of my first period as instructed...so that first period went as normal at first but I've had bleeding each day since, or atleast some sort of browny discharge? I have been taking my pills at the same time everyday, I havent missed a single one either. I have read that its to be expected with some women, but I'm really starting to think maybe this pill doesnt agree with me?

    Should I visit my doctor asap? or is it too soon to be worried?
    I have 3 days left of this pack...and I was planning on not having the 7 day break to skip my next period but I dont know what to do now, as I have had 2 periods in one month anyway. What would happen if I did have the break, would I still have another period?

    I was considering stopping the pill, but I dont know what would happen again to my period and I am planning on being sexually active in the next few weeks if my period ever finishes so I want to be as safe as possible contraceptive wise.

    I'm really confused as to what to do about it. I thought yesterday might have been the end of it as I hardly had any bleeding at all but it started again today, and I've also had a bit of cramps which I havent had for a while.

    Please help if any of you can. Thank you.

    Rachel xxx

  2. #2
    TEAM ADMIN Array CHANDLERS WISH's Avatar
    Join Date
    Mar 2008
    Posts
    22,106
    Blog Entries
    13

    Default

    Hi Rachel,

    I suspect this is the first time you have taken the pill?

    Your body is more than likely trying to decifer what this strange substance is doing inside of it ( your body) and as such is getting used to the change.

    Brown discharge is cleaning out the insides in a different way and is not un-common, nor spotting a little, instead of constant bleeding.

    I would keep taking the pill and not be concerened.. If it goes into your third month of taking the tables which is soon, then go back and tell your doctor.

    Some doseages are too strong as well for a person but don't stop taking them if your active, even if your not, wait it out a bit ( 3 DAYS) and explain exactly what you have posted here to your doctor if no change, and ask for his/her explaination of how it all works. Sometimes we are okay if we know more and sometimes Doctors know it all in their mind, but forget to explain it in full the first time round unless asked...

    Try not to worry about it.


    Take care.

    CW

  3. #3
    Junior Member Array
    Join Date
    Apr 2008
    Posts
    9

    Default

    Thanks for your reply. It feels good to talk to somebody about it. Ive spoke to my mum about it and shes told me to go see the doctor if its worrying me so much but she feels that its normal.

    Yes, this is the first time I have been on any sort of contraceptive.
    I'm due to finish the first pack on Wednesday and I was planning on not taking the break to avoid my next period, do you think thats a good idea?

    Today, I'm not bleeding at all but I have a feeling it'll come back as always!

  4. #4
    Junior Member Array
    Join Date
    May 2008
    Posts
    1

    Default

    Heeey,
    I've been having the same problem and was wondering what your doctor had said to you about it and whether or not it had stopped for you yet?
    Hope to hear back soon =)
    (Another Rachel!) xx

  5. #5
    Junior Member Array
    Join Date
    May 2008
    Posts
    9

    Default

    I had that happen to me for 2 months and told my doctor I couldn't handle it. I wanted to be on birth control to stop me from getting pregnant but still wanted to have sex, but I wasn't going to get pregnant because i couldnt have sex! Talk to your doctor if it is causing a problem, but your body will probably adjust. Switching to a different pill may help, even a slight change in hormones could make this go away.
    good luck

  6. #6
    Junior Member Array
    Join Date
    May 2008
    Posts
    11

    Default

    Rachel,
    I'm having the exact problem your not alone lol.
    Yesterday, was clear, when i mean clear i mean my discharge was clear, which was such a relief because its been anywhere from brownish- light red since i got off my period 2 1/2 weeks ago. It's back today and more than i've seen before, like a light period and I'm due to get my period on Sunday and its also my first time on BC. I'm worried too, and i'm also so frusterated because i always had a bad feeling about going on the pill due the side effects and now this is happening =(

  7. #7
    Junior Member Array
    Join Date
    Apr 2009
    Posts
    1

    Default Hi Rachel

    Literally, the exact same thing has happened to me. I started using the pill around 2 and a half weeks ago. I had my period for a week like normal. It actually stopped, then later that same day started again. Now it's been around 15days that I've been on my period. And I want to finish!! My poor partner is desperate for sex bless him. But I have no idea when my period is going to finish. So I don't know what to do.!!

  8. #8
    Junior Member Array
    Join Date
    Jan 2010
    Posts
    1

    Default

    Same thing happened to me although I started taking the pill 2 days before my cycle. It lasted for about 16 days, usually my periods only lasted 6 or 7.

  9. #9
    Junior Member Array
    Join Date
    Dec 2009
    Location
    UK
    Posts
    16

    Default

    This happened to me both times I was on the pill Femodene. I kept bleeding for the whole month, and then when I had my first pill free week and a 'proper period' by the time I started taking the second month of pills the bleeding had stopped.

    I would say don't run 2 packs together if you want the bleeding to stop - a pill free week sorted it for me

  10. #10
    WH Super Moderator Array x.st.angel.x's Avatar
    Join Date
    Apr 2009
    Location
    A, A
    Posts
    1,522
    Blog Entries
    2

    Default

    Please check dates on the top left and corner of posts. This is an old thread

    Feel free to start a new one

    Thread closed
    Lifes not about how many breaths you take its about how many moments take your breath away!

    Shoot for the moon. Even if you miss it you will land among the stars

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Beauty & Style | Fitness & Nutrition | Family & Relationships | Sex & Sexual Health | Physical & Mental Health | Girl Talk | Forum Home
Home | Health Library | Contact | Terms Of Service | Contact | Privacy Policy

© Womens-Health.com 2013 and Emerge Media